Resultados globales: 13 registros encontrados en 0.03 segundos.
Artículos, Encontrados 13 registros
Artículos Encontrados 13 registros  1 - 10siguiente  ir al registro:
1.
27 p, 592.4 KB Phase portraits of quadratic polynomial differential systems having as solution some classical planar algebraic curves of degree 4 / Benterki, Rebiha (Université Bachir El Ibrahimi. Département de Mathématiques (Algeria)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We classify the phase portraits of quadratic polynomial differential systems having some relevant classic quartic algebraic curves as invariant algebraic curves, i. e. these curves are formed by solution curves of a quadratic polynomial differential system. [...]
2019
Electronic journal of differential equations, Vol. 2019, Issue 15 (2019) , p. 1-25
2 documentos
2.
28 p, 837.2 KB Phase portraits of Abel quadratic differential systems of second kind with symmetries / Ferragut, Antoni (Universitat Jaume I. Institut de Matemàtiques i Aplicacions de Castelló. Departament de Matemàtiques) ; García-Saldaña, Johanna D. (Universidad Católica de la Santísima Concepción. Departamento de Matemática y Física Aplicadas (Chile)) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemática)
We provide normal forms and the global phase portraits on the Poincaré disk of the Abel quadratic differential equations of the second kind having a symmetry with respect to an axis or to the origin. [...]
2019 - 10.1080/14689367.2018.1530732
Dynamical Systems, Vol. 34, Issue 2 (2019) , p. 301-333  
3.
17 p, 727.3 KB Periodic solutions for periodic second-order differential equations with variable potentials / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba. Department of Mathematics (Algeria))
We provide sufficient conditions for the existence of periodic solutions of the second-order differential equation with variable potentials -(px')'(t) - r(t)p(t)x'(t) + q(t)x(t) = f(t, x(t)), where the functions p(t) > 0, q(t), r(t) and f(t, x) are C and T-periodic in the variable t.
2018 - 10.1515/jaa-2018-0013
Journal of Applied Analysis, Vol. 24, Issue 2 (December 2018) , p. 127-137  
4.
17 p, 906.6 KB Phase portraits of Abel quadratic differential systems of the second kind / Ferragut, Antoni (Universitat Jaume I. Institut Universitari de Matemàtiques i Aplicacions de Castelló. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemática)
We provide normal forms and the global phase portraits on the Poincaré disk of some Abel quadratic differential equations of the second kind. Moreover, we also provide the bifurcation diagrams for these global phase portraits.
2018 - 10.1080/14689367.2017.1402296
Dynamical Systems, Vol. 33, Issue 4 (2018) , p. 581-601  
5.
29 p, 594.7 KB New lower bound for the Hilbert number in piecewise quadratic differential systems / Da Cruz, Leonardo Pereira Costa (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Novaes, Douglas D. (Universidade Estadual de Campinas (Brasil). Departamento de Matemática) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study the number of limit cycles bifurcating from a piecewise quadratic system. All the differential systems considered are piecewise in two zones separated by a straight line. We prove the existence of 16 crossing limit cycles in this class of systems. [...]
2019 - 10.1016/j.jde.2018.09.032
Journal of differential equations, Vol. 266, Núm. 7 (March 2019) , p. 4170-4203  
6.
17 p, 373.5 KB The non-existence, existence and uniqueness of limit cycles for quadratic polynomial differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zhang, Xiang (Shanghai Jiao Tong University. Department of Mathematics)
We provide sufficient conditions for the non-existence, existence and uniqueness of limit cycles surrounding a focus of a quadratic polynomial differential system in the plane.
2019 - 10.1017/S0308210517000221
Proceedings of the Royal Society of Edinburgh Section A: Mathematics, Vol. 149, Issue 1 (February 2019) , p. 1-14  
7.
8 p, 630.9 KB Zero-Hopf Periodic Orbit of a Quadratic System of Differential Equations Obtained from a Third-Order Differential Equation / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba (Algèria). Department of Mathematics)
We study the zero-Hopf bifurcation of the third-order differential equations x″'+(a1x+a0)x″+(b1x+b0)x'+x2=0,where a, a , b and b are real parameters. The prime denotes derivative with respect to an independent variable t. [...]
2019 - 10.1007/s12591-017-0375-5
Differential Equations and Dynamical Systems, Vol. 27, Issue 1-3 (January 2019) , p. 75-82  
8.
29 p, 5.8 MB Zero-Hopf bifurcations in 3-dimensional differential systems with no equilibria / Cândido, Murilo R. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We use averaging theory for studying the Hopf and zero--Hopf bifurcations in some chaotic differential systems. These differential systems have a chaotic attractor and no equilibria. Numerically we show the relation between the existence of the periodic solutions studied in these systems and their chaotic attractors.
2018 - 10.1016/j.matcom.2018.03.008
Mathematics and computers in simulation, Vol. 151 (Sep. 2018) , p. 54-76  
9.
13 p, 721.0 KB Algebraic limit cycles on quadratic polynomial differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Departamento de Matemàtica)
Algebraic limit cycles in quadratic polynomial differential systems started to be studied in 1958, and few years later the following conjecture appeared: Quadratic polynomial differential systems have at most one algebraic limit cycle. [...]
2018 - 10.1017/S0013091517000244
Proceedings of the Edinburgh Mathematical Society, Vol. 61, issue 2 (May 2018) , p. 499-512  
10.
13 p, 709.8 KB Algebraic limit cycles for quadratic polynomial differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Departamento de Matemàtica)
We prove that for a quadratic polynomial differential system having three pairs of diametrally opposite equilibrium points at infinity that are positively rationally independent, has at most one algebraic limit cycle. [...]
2018 - 10.3934/dcdsb.2018070
Discrete and continuous dynamical systems. Series B, Vol. 23, issue 6 (2018) , p. 2475-2485  

Artículos : Encontrados 13 registros   1 - 10siguiente  ir al registro:
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.